Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Diarrhea, vomit when coughing. No hungry,hot flashes, losing weight. Have BP. Metformin for diabetes. Help?

I am getting really worried about my health. I am female, just turned 35. I DONT HAVE HEALTH CARE :( For the past two years I have had diarrhea most days. I eat healthy and take care of myself and rarely eat out. I throw up most mornings and sometimes randomly throughout the day. If I cough to hard.....I m running to the bathroom to vomit. (Had my tubes tied three years ago....so not pregnant) I am finding myself never hungry anymore and have to force myself to eat most days. I have lost over 40 pounds in the past year and am now loosing my hair. (WAY to much on a daily basis) I take vitamins everyday and have even tried drinking an Ensure daily just to get my needed vitamins. I feel tired all the time and often have what I call Hot Flashes . A year and a half ago I was diagnosed with high blood pressure. I went to the emergency room due to a allergic reaction to the blood pressure meds and was told I have diabetes... I am now not taking blood pressure meds and am taking Metformin for diabetes daily. I still have high blood pressure. I noticed three weeks ago my pee and poop both smell like burned rubber. It went away for about four days and is back. I have also noticed that no matter what I eat or drink...(example...red Gatorade) comes out with in 20 min that exact color! I have tried no gluten diet.... the no lactose diet....the no meat diet....nothing is working. I went from a vibrant 5 foot 7 inch woman weighing about 170 to a weak feeling 130 pound tired and sick feeling woman. I shake for about 10 min when I wake up in the morning so much I cant write. And am ALWAYS puffy and swollen most days. PLEASE SOMEONE HELP.
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Madam... you sure need help !! perhaps the one thought that comes first is the control of Bl sugar and is this, ( the diarrhoea ) the side effect of Metphormin ?
You need to get a composite care plan in place !
On this forum the help that I can give is guidance. Along with Diabetes and Hypertension u also have to get your thyroid function done. Diabetic loosing weight points to poor control of diabetes.

Something different from the above i would like to keep Irritable bowel syndrome as an alternative evaluation, secondary to the main diabetes and hypertension.

So, please get in touch with a local doctor and resolve your health issues. Atleast a HbA1C, urea , creatinene, and TSH reports would help in advising u further.

With best wishes

jn
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor